American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55B30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Satya Deo. A one dimensional manifold is of cohomological dimension $2$ . Proc. Amer. Math. Soc. 52 (1975) 445-446. MR 0394632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Satya Deo. An example of nonexcisiveness in sheaf cohomology . Proc. Amer. Math. Soc. 47 (1975) 501-503. MR 0380772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James M. Parks. Applications of homotopy in sheaf theory . Proc. Amer. Math. Soc. 34 (1972) 601-604. MR 0451233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1